MathSciNet Relay Station
MathSciNet bibliographic data
MR2229478 (2007e:13037) 13P99 (14Q99)
Goward, Russell A., Jr.; Smith, Karen E. The jet scheme of a monomial scheme. Comm. Algebra 34 (2006), no. 5, 1591–1598.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement